Feeling "normal" after w/d takes some time---you are now prob in the phase known as emotion w/ds and for me those were far wosre than the physical w/ds! Also, How long did you use? Parhaps you have a differant prospective on "normal" than what your normal really is. Parhaps its been so long since feeling "normal" is how you felt that you are expecting an outcome thats not going to happen. Also, aftercare will help you get to that "normal" state.
I agree the Vistaril did not help me at all you really need off all of it and feeling normal will take time and I hadnt felt normal in years so Im not sure to this day what it feels like to feel normal...like I told you in your other post Ive been clean for ten mths and because I was on the pills for ten yrs I am still having symptoms of withdraw at least they think thats what im having.....I was on 10 to 12 vicoprofen and 5 to 7 xanax (bars 2 mg) a day......since you were only in rehab for such a short time you might want to look into I.O.P (intensive outpatient care) Good Luck and keep in touch.
thank you SO much for your kind words and advice. I have been using for a total of 9 years. I was using slowly upwards from one to two 7.5 hydrocodone to all the stuff from my pain doc which included antidepressants and the last anti I took was cymbalta which threw me over the edge. i was in w/d from the cymbalta and upped all the anti-anxiety meds which threw me into a tailspin. that is when i decided to go to detox. i haven't been to a N/A meeting yet and it's my 3rd day out of rehab. I am scared to drive my car! that is why I am online with you and SO grateful for any and all words of advice and encouragement. I stopped the vistaril and don't have a funny taste in my mouth this morning. i only sleep in these weird 3 hour or less incriments, when I am used to sleeping straight through for so long! I have NO appetite, I have lost a lot of weight. I usually LOVE to eat but the thought of of eating now makes me sick. I have to go poop all day long. did anyone feel like this? also, my heart is still racing and I think it is what is waking me up in the night. Did anyone else have this and for how long? Your help is invaluable to me.
i used heroin for 3 years. ive been clean a month. took suboxone for a week to get through w/d's. never looked back. i felt better just now. took a month. longest month of my life. but soooo worth it! being sober makes u feel a lot of things u blocked out but some of them are good things!
HI, I am new here . I would like to know if anyone could please tell me how long does it take to take out of your body Hydrocone ? I have been on it for 1 year and 3 month, I can't take this no more . When I don't take it my body feel like **** , my mouth taste funny and I sleep alot and I use the bathroom alot some time I don't have nothing left to use the bathroom .PLEASE HELP ME !
I was in detox for two weeks and in partial hospitalization for ten weeks and for me I went through hell, heartrate up to 135 and it stayed high for about 3 weeks, I also had vomiting, diarreah, shaky, hallucinations, I couldnt eat or sleep for a long time I went from 145 lbs to 110 lbs, I felt outside my body ,burning and tightness in chest.everything you are experiencing is normal....my addiction Dr said the symptoms could last for awhile but I think ten months is a bit extreme... hang in there take it from me there is a light at the end of the tunnel....Please stay busy, go to meetings, talk to others about addiction like you are doing here it does help trust me and you will get through this....we all have to go through some bad stuff so we will never want to use again.........I didnt drive for about six months but I was very sick in and out of hospitals because of this and in rehab for 3 I was scared to death to go home and face the real world but I did it...I was in rehab with fifty others and the ones on opiates and xanax felt much better after about 3 wks I just havent been so lucky as far as my chest goes but it does get better I can now enjoy my life with my family...I could go on and on but ill stop now but if you need any advice from me just ask...God Bless...YOU CAN BEAT THIS!! : )
Sorry I didnt mean the severe withdrawals could last a long time, but you can have PAW'S Post Acute Withdrawals....severe withdrawals I have seen people go through anywhere from 4 days to about 2 wks ( and 2 wks is extreme) it just depends on each individual circumstance. We are all different..I just wanted to clarify that I dont want to freak anyone out....
i tried to post earlier but it doesn't seem to have shown up. i went to my first NA meeting today, white knukled it on the highway!
haven't takent any vistaril today, but my heart rate is still over 100 and i can't eat. major diareah. i wish i could take something to relieve my "pain" but i won't. i am home...alone...kids and husband are out having good times. i feel so bad that i can't be a real mom, wife. upsetting.
HI im sorry your still sick but its still early in your recovery...the only thing that has sent up some red flags to me is how they brought you off xanex in 7 days...normally doctors taper you off that slowly thats probable what your feeling the most here...you may want to check with your prescribing doctor and make sure it is safe to just quit taking it especially after being on it 9 yrs this dosent sound right to me be sure to check it out with the doctor...other then that hot baths help a lot with the symptoms and imodium will help with the runs so pick some up it will bring you some releaf ...hang in there you got 7 days under your belt now you can do this....good luck and God bless....Gnarly
I'm so sorry to hear that your having to go through such a difficult time. I am a mom with kids, so I know that feeling of being home alone and the family is out having fun.
Everything you are feeling is pretty much what people feel when they are in withdrawals. I think getting off the Xanax would be affecting you more than they Hydrocodon, but still both together, detoxing that's alot for your body to deal with.
It's good you went to a meeting, and it will take awhile for your body to stablilize, but it will happen.
I think trying some of the suggestions under the Health Link for Withdrawals sound pretty good.
I agree with gnarly_1. Seven days is way to quick to come off Xanax it took a 6 wk taper for me so call your Dr and get his opinion. Good for you on the meeting that is a big step to be able to get out and drive so soon, see your stronger then you think. As far as a wife and mother I am both and a grandma of 4 and I wasnt there for a long time but I am now and so will you. You will be there for them and enjoy and have fun with them, I know my family is so happy to have me back because while on the pills I was so not there for them. You are getting some good advice on here I hope it helps you...You are not alone you may feel like you are but your not....Take Care...We are here for you
i was only on the xanax for about 2 years and only off an on. when i tapered off Cymbalta about 8 months ago, i freaked at the end and that's when i had more xanax, but only for a few months. I am really having trouble sleeping now. i took immodium, (thank you so much for the advice!) and i could sleep, but now I am only sleeping about 4 to 5 hours in 2 hour incriments. i saw some posts about Melatonin and valarian root which i may try. thank you for your kind posts...KEEP EM COMIN!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.